# SDR SIMA200531102

- Difficulty date: October 31, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 15,310 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED EXISTING SILL AND CLEANED AREA.  INSTALLED SERVICEABLE SILL.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 31, CHAPTER 51-40-02.  (M)
